# SDR SWAA022889

- Difficulty date: December 7, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 19,547 hours, 16,573 cycles
- Engine: Ge CFM56*
- Engine time: 19,547 hours, 16,573 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM56
- Part serial: 858518
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, DURING TAKEOFF, BANG/GRINDING NOISE, FLASH FROM NR 1 ENGINE AREA.  ENGINE INDICATIONS NORMAL, SHUTDOWN BOTH ENGINES AS PRECAUTIONARY MEASURE.  REMOVED AND REPLACED NR 1 ENGINE PER MM.
